Skip to content
My WebMD Sign In, Sign Up
TTC 3 years Clomid for about 6 months on and off
avatar
jmillet2314 posted:
I've been TTC for 3 years since my husband and I been married. My Ob told me that I have PCOS about 2 months ago and started me on Clomid 100mg.. Before Clomid my progesterone was at 0. 2 or lower and or in between. Just recently on cycle 1 and 2 again it started to go up from 5 to 10 which is good. This month I didn't take Clomid and i'm post18 AF since i started again on new cycle of Clomid and I am experiencing light bleeding. Hasn't happened since i restarted my clomid treatment. Has anyone else had this. This bleeding comes with light cramps on both sides. Since tx my period has now been 28 to 29 days apart. before it was 37 to 45 with some months coming in on day 52.
Reply
 
avatar
leah27brooke4 responded:
I think that usually there are a couple common reasons to bleed mid cycle. Sometimes people can bleed slightly with ovulation, which is an excellent fertility sign. The bleeding occurs from the ovum being released. Another reason to bleed mid cycle is implantation spotting. If the egg has been fertilized and implants in the uterus, this can cause slight bleeding. Implanation bleeding usually occurs 6-12 days after fertilization would have occured. There are of course other reasons.. but those are two that are a possibility. Good luck!!


Spotlight: Member Stories

I am 24 yrs old and my DH is 26 and we have been TTC for over a year now. When I first stopped the pill, my m/c was very irregular and eventually sto...More

Helpful Tips

Want to read "discussions" only?
Well that's easy too, on the left hand side you see many links one of them is "discussions", click on it and you'll only see the ... More
Was this Helpful?
12 of 23 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.